# SDR AALA202109281233

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 54,422 hours, 34,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY AFT LEFT MESSAGE FOUND ON PANEL WHEN TESTING EMERGENCY LIGHT SYSTEM. REMOVED AND REPLACED POWER SUPPLY CABIN EMERGENCY LIGHT UNIT PER TSM 33-51-00.
